MAUDE Adverse Event Report: STRYKER GMBH CANNULATED SCREWDRIVER FIXOS T30, LARGE AO FITTING; SCREW, FIXATION, BONE

STRYKER GMBH CANNULATED SCREWDRIVER FIXOS T30, LARGE AO FITTING; SCREW, FIXATION, BONE
Catalog Number 705212
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the drill bit broke off on the side.
 
Additional Manufacturer Narrative
Analysis results are not available at the time of this report.Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Additional Manufacturer Narrative
Correction to h3(device evaluated by mfg) the reported event could be confirmed, since the device was returned for evaluation and matches the alleged issue.The device inspection revealed the following: in the received screwdriver, just along the d-cut at the adaptor side which gets attached to the handle, a material chip-off was evident.The features observed clearly indicate towards an interaction with a rather sharp object with an impact, causing the material to chip-off from the weaker section.Overall, no other damage could be observed in the device.The drive of the screwdriver was also found in good condition.Since there is just a material chip-off in the non-functional area, the device was found to be functional.However, it is advisable not to use the device in such a state.Furthermore, a hardness test according to rockwell on the returned item indicates the material being in accordance to the values in the material specification.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.Based on the above investigation, the root cause of the issue is deemed to be user related.The nature of breakage indicates towards an inappropriate interaction of the screwdriver with another object, although maybe unintentional.If any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
It was reported that the drill bit broke off on the side.

Brand Name
CANNULATED SCREWDRIVER FIXOS T30, LARGE AO FITTING
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22158753
Report Number0008031020-2025-00944
Device Sequence Number15295989
Product Code HWC
UDI-Device Identifier07613252708469
UDI-Public(01)07613252708469(10)0890AA
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K133451
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number705212
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown